Alert archive / Montana / High Wind Warnings in 2022

High Wind Warning 26, NWS Great Falls, MT

June 14, 2022

NWS Great Falls, MT issued this high wind warning at Jun 14, 2022, 8:25 AM MDT. It was in force for 16 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jun 14, 2022, 8:25 AM MDT (14:25 UTC)
Expired
Jun 15, 2022, 12:00 AM MDT
In force
16 hr
Issued by
NWS Great Falls, MT

The text

As transmitted.

628 
WWUS75 KTFX 141425
NPWTFX

URGENT - WEATHER MESSAGE
National Weather Service Great Falls MT
825 AM MDT Tue Jun 14 2022

MTZ013-150300-
/O.NEW.KTFX.HW.W.0026.220614T1425Z-220615T0600Z/
/O.CON.KTFX.HW.W.0024.220615T1200Z-220616T0300Z/
Chouteau-
Including the following locations: Fort Benton, Big Sandy, and
Carter
825 AM MDT Tue Jun 14 2022

...HIGH WIND WARNING IN EFFECT UNTIL MIDNIGHT MDT TONIGHT...
...HIGH WIND WARNING REMAINS IN EFFECT FROM 6 AM TO 9 PM MDT 
WEDNESDAY...

* WHAT...Westerly winds 30 to 40 mph, with gusts up to 65 mph, are 
  expected.

* WHERE...Chouteau County.

* WHEN...For the first High Wind Warning, until Midnight MDT 
  tonight. For the second High Wind Warning, from 6 AM to 9 PM MDT 
  Wednesday.

* IMPACTS...High winds may move loose debris, damage property and 
  cause power outages. Travel will be difficult, especially for high 
  profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People are urged to secure loose objects that could be blown around 
or damaged by the wind.

&&

$$

MTZ051-150300-
/O.CON.KTFX.HW.W.0024.000000T0000Z-220615T0600Z/
/O.CON.KTFX.HW.W.0025.220615T1200Z-220616T0300Z/
Fergus-
Including the following locations: Winifred, Lewistown, Grass
Range, and Lewistown Divide
825 AM MDT Tue Jun 14 2022

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL MIDNIGHT MDT TONIGHT...
...HIGH WIND WARNING REMAINS IN EFFECT FROM 6 AM TO 9 PM MDT 
WEDNESDAY...

* WHAT...Westerly winds 30 to 40 mph, with gusts up to 65 mph, are 
  expected.

* WHERE...Fergus County.

* WHEN...For the first High Wind Warning, until Midnight MDT 
  tonight. For the second High Wind Warning, from 6 AM to 9 PM MDT 
  Wednesday.

* IMPACTS...High winds may move loose debris, damage property and 
  cause power outages. Travel will be difficult, especially for high 
  profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People are urged to secure loose objects that could be blown around 
or damaged by the wind.

&&

$$

MTZ009-010-014-044-046-048-150300-
/O.CON.KTFX.HW.W.0024.000000T0000Z-220615T1200Z/
Northern Rocky Mountain Front-Eastern Glacier-Central and
Southern Lewis and Clark-Toole-Eastern Pondera-Southern Rocky
Mountain Front-
Including the following locations: Lincoln, Marias Pass, Bynum,
Brady, Shelby, Choteau, Browning, Heart Butte, Logan Pass,
MacDonald Pass, Augusta, Cut Bank, Rogers Pass, Conrad, Sunburst,
and Flesher Pass
825 AM MDT Tue Jun 14 2022

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 AM MDT WEDNESDAY...

* WHAT...Westerly winds 40 to 50 mph, with gusts up to 70 mph, are 
  expected. Wind gusts up to 80 mph are possible in wind prone areas 
  along the Rocky Mountain Front and Glacier County.

* WHERE...The Rocky Mountain Front, including all of Glacier and 
  Pondera Counties, Central and Southern Lewis and Clark, and Toole.

* WHEN...Until 6 AM MDT Wednesday.

* IMPACTS...High winds may move loose debris, damage property and 
  cause power outages. Travel will be difficult, especially for high 
  profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People are urged to secure loose objects that could be blown around 
or damaged by the wind.

&&

$$

MTZ012-049-050-053-054-150300-
/O.CON.KTFX.HW.W.0024.000000T0000Z-220615T0600Z/
Cascade-Eastern Teton-Judith Basin-Broadwater-Meagher-
Including the following locations: Deep Creek Pass, Raynesford,
Winston, Stanford, Martinsdale, Toston, Hobson, Fairfield,
Cascade, Dutton, Great Falls, White Sulphur Springs, Kings Hill
Pass, Townsend, and Belt
825 AM MDT Tue Jun 14 2022

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL MIDNIGHT MDT TONIGHT...

* WHAT...Southwest winds 30 to 40 mph, with gusts up to 65 mph, are 
  expected.

* WHERE...Cascade, Judith Basin, Meagher, Eastern Teton and 
  Broadwater Counties.

* WHEN...Until Midnight MDT tonight.

* IMPACTS...High winds may move loose debris, damage property and 
  cause power outages. Travel could be difficult, especially for 
  high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People are urged to secure loose objects that could be blown around 
or damaged by the wind.

&&

$$

MTZ011-045-047-150300-
/O.CON.KTFX.HW.W.0024.220615T1200Z-220616T0300Z/
Hill-Liberty-Blaine-
Including the following locations: Hays, Rudyard, Rocky Boy,
Whitlash, Havre, Chester, Chinook, and Harlem
825 AM MDT Tue Jun 14 2022

...HIGH WIND WARNING REMAINS IN EFFECT FROM 6 AM TO 9 PM MDT 
WEDNESDAY...

* WHAT...West to northwesterly winds 30 to 40 mph with gusts up to 
  65 mph expected.

* WHERE...Blaine, Hill and Liberty Counties.

* WHEN...From 6 AM to 9 PM MDT Wednesday.

* IMPACTS...High winds may move loose debris, damage property and 
  cause power outages. Travel will be difficult, especially for high 
  profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People are urged to secure loose objects that could be blown around 
or damaged by the wind.

&&

$$

RG
2 follow-up statements
267 
WWUS75 KTFX 142003
NPWTFX

URGENT - WEATHER MESSAGE
National Weather Service Great Falls MT
203 PM MDT Tue Jun 14 2022

MTZ013-150600-
/O.CON.KTFX.HW.W.0026.000000T0000Z-220615T0600Z/
/O.CON.KTFX.HW.W.0024.220615T1200Z-220616T0300Z/
Chouteau-
Including the following locations: Fort Benton, Big Sandy, and
Carter
203 PM MDT Tue Jun 14 2022

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL MIDNIGHT MDT TONIGHT...
...HIGH WIND WARNING REMAINS IN EFFECT FROM 6 AM TO 9 PM MDT 
WEDNESDAY...

* WHAT...Westerly winds 30 to 40 mph, with gusts up to 65 mph, are 
  expected.

* WHERE...Chouteau County.

* WHEN...For the first High Wind Warning, until Midnight MDT 
  tonight. For the second High Wind Warning, from 6 AM to 9 PM MDT 
  Wednesday.

* IMPACTS...High winds may move loose debris, damage property and 
  cause power outages. Travel will be difficult, especially for high 
  profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People are urged to secure loose objects that could be blown around 
or damaged by the wind.

&&

$$

MTZ051-150600-
/O.CON.KTFX.HW.W.0024.000000T0000Z-220615T0600Z/
/O.CON.KTFX.HW.W.0025.220615T1200Z-220616T0300Z/
Fergus-
Including the following locations: Winifred, Lewistown, Grass
Range, and Lewistown Divide
203 PM MDT Tue Jun 14 2022

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL MIDNIGHT MDT TONIGHT...
...HIGH WIND WARNING REMAINS IN EFFECT FROM 6 AM TO 9 PM MDT 
WEDNESDAY...

* WHAT...Westerly winds 30 to 40 mph, with gusts up to 65 mph, are 
  expected.

* WHERE...Fergus County.

* WHEN...For the first High Wind Warning, until Midnight MDT 
  tonight. For the second High Wind Warning, from 6 AM to 9 PM MDT 
  Wednesday.

* IMPACTS...High winds may move loose debris, damage property and 
  cause power outages. Travel will be difficult, especially for high 
  profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People are urged to secure loose objects that could be blown around 
or damaged by the wind.

&&

$$

MTZ009-010-014-044-046-048-150600-
/O.CON.KTFX.HW.W.0024.000000T0000Z-220615T1200Z/
Northern Rocky Mountain Front-Eastern Glacier-Central and
Southern Lewis and Clark-Toole-Eastern Pondera-Southern Rocky
Mountain Front-
Including the following locations: Lincoln, Marias Pass, Bynum,
Brady, Shelby, Choteau, Browning, Heart Butte, Logan Pass,
MacDonald Pass, Augusta, Cut Bank, Rogers Pass, Conrad, Sunburst,
and Flesher Pass
203 PM MDT Tue Jun 14 2022

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 AM MDT WEDNESDAY...

* WHAT...Westerly winds 35 to 45 mph, with gusts up to 70 mph.

* WHERE...The Rocky Mountain Front, including all of Glacier and 
  Pondera Counties, Central and Southern Lewis and Clark, and Toole.

* WHEN...Until 6 AM MDT Wednesday.

* IMPACTS...High winds may move loose debris, damage property and 
  cause power outages. Travel will be difficult, especially for high 
  profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People are urged to secure loose objects that could be blown around 
or damaged by the wind.

&&

$$

MTZ012-049-050-053-054-150600-
/O.CON.KTFX.HW.W.0024.000000T0000Z-220615T0600Z/
Cascade-Eastern Teton-Judith Basin-Broadwater-Meagher-
Including the following locations: Deep Creek Pass, Raynesford,
Winston, Stanford, Martinsdale, Toston, Hobson, Fairfield,
Cascade, Dutton, Great Falls, White Sulphur Springs, Kings Hill
Pass, Townsend, and Belt
203 PM MDT Tue Jun 14 2022

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL MIDNIGHT MDT TONIGHT...

* WHAT...Westerly winds 30 to 40 mph, with gusts up to 65 mph, are 
  expected.

* WHERE...Cascade, Judith Basin, Meagher, Eastern Teton and 
  Broadwater Counties.

* WHEN...Until Midnight MDT tonight.

* IMPACTS...High winds may move loose debris, damage property and 
  cause power outages. Travel will be difficult, especially for high 
  profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People are urged to secure loose objects that could be blown around 
or damaged by the wind.

&&

$$

MTZ011-045-047-150600-
/O.CON.KTFX.HW.W.0024.220615T1200Z-220616T0300Z/
Hill-Liberty-Blaine-
Including the following locations: Hays, Rudyard, Rocky Boy,
Whitlash, Havre, Chester, Chinook, and Harlem
203 PM MDT Tue Jun 14 2022

...HIGH WIND WARNING REMAINS IN EFFECT FROM 6 AM TO 9 PM MDT 
WEDNESDAY...

* WHAT...West to northwesterly winds 30 to 40 mph with gusts up to 
  65 mph expected.

* WHERE...Blaine, Hill and Liberty Counties.

* WHEN...From 6 AM to 9 PM MDT Wednesday.

* IMPACTS...High winds may move loose debris, damage property and 
  cause power outages. Travel could be difficult, especially for 
  high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People are urged to secure loose objects that could be blown around 
or damaged by the wind.

&&

$$

RG
738 
WWUS75 KTFX 150554
NPWTFX

URGENT - WEATHER MESSAGE
National Weather Service Great Falls MT
1154 PM MDT Tue Jun 14 2022

MTZ009-010-014-044-046-048-150700-
/O.CAN.KTFX.HW.W.0024.000000T0000Z-220615T1200Z/
Northern Rocky Mountain Front-Eastern Glacier-Central and
Southern Lewis and Clark-Toole-Eastern Pondera-Southern Rocky
Mountain Front-
Including the following locations: Lincoln, Marias Pass, Bynum,
Brady, Shelby, Choteau, Browning, Heart Butte, Logan Pass,
MacDonald Pass, Augusta, Cut Bank, Rogers Pass, Conrad, Sunburst,
and Flesher Pass
1154 PM MDT Tue Jun 14 2022

...HIGH WIND WARNING IS CANCELLED...

The overall threat for strong winds has ended for tonight across 
much of North Central and Central Montana. However, strong winds may 
return to some of this area again Wednesday morning.

$$

MTZ013-151200-
/O.EXP.KTFX.HW.W.0026.000000T0000Z-220615T0600Z/
/O.CON.KTFX.HW.W.0024.220615T1200Z-220616T0300Z/
Chouteau-
Including the following locations: Fort Benton, Big Sandy, and
Carter
1154 PM MDT Tue Jun 14 2022

...HIGH WIND WARNING REMAINS IN EFFECT FROM 6 AM TO 9 PM MDT 
WEDNESDAY...
...HIGH WIND WARNING WILL EXPIRE AT MIDNIGHT MDT TONIGHT...

* WHAT...Westerly winds 30 to 40 mph with gusts up to 65 mph are 
  expected to redevelop during the daytime on Wednesday.

* WHERE...Chouteau County.

* WHEN...From 6 AM to 9 PM MDT Wednesday.

* IMPACTS...High winds may move loose debris, damage property and 
  cause power outages. Travel could be difficult, especially for 
  high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People are urged to secure loose objects that could be blown around 
or damaged by the wind.

&&

$$

MTZ051-151200-
/O.EXP.KTFX.HW.W.0024.000000T0000Z-220615T0600Z/
/O.CON.KTFX.HW.W.0025.220615T1200Z-220616T0300Z/
Fergus-
Including the following locations: Winifred, Lewistown, Grass
Range, and Lewistown Divide
1154 PM MDT Tue Jun 14 2022

...HIGH WIND WARNING REMAINS IN EFFECT FROM 6 AM TO 9 PM MDT 
WEDNESDAY...
...HIGH WIND WARNING WILL EXPIRE AT MIDNIGHT MDT TONIGHT...

* WHAT...West winds 30 to 40 mph with gusts up to 65 mph are 
  expected to redevelop during the daytime on Wednesday.

* WHERE...Fergus County.

* WHEN...From 6 AM to 9 PM MDT Wednesday.

* IMPACTS...High winds may move loose debris, damage property and 
  cause power outages. Travel could be difficult, especially for 
  high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People are urged to secure loose objects that could be blown around 
or damaged by the wind.

&&

$$

MTZ012-049-050-053-054-150700-
/O.EXP.KTFX.HW.W.0024.000000T0000Z-220615T0600Z/
Cascade-Eastern Teton-Judith Basin-Broadwater-Meagher-
Including the following locations: Deep Creek Pass, Raynesford,
Winston, Stanford, Martinsdale, Toston, Hobson, Fairfield,
Cascade, Dutton, Great Falls, White Sulphur Springs, Kings Hill
Pass, Townsend, and Belt
1154 PM MDT Tue Jun 14 2022

...HIGH WIND WARNING WILL EXPIRE AT MIDNIGHT MDT TONIGHT...

The overall threat for strong winds has ended for tonight across 
much of North Central and Central Montana. However, strong winds may 
return to some of this area again Wednesday morning.

$$

MTZ011-045-047-151200-
/O.CON.KTFX.HW.W.0024.220615T1200Z-220616T0300Z/
Hill-Liberty-Blaine-
Including the following locations: Hays, Rudyard, Rocky Boy,
Whitlash, Havre, Chester, Chinook, and Harlem
1154 PM MDT Tue Jun 14 2022

...HIGH WIND WARNING REMAINS IN EFFECT FROM 6 AM TO 9 PM MDT 
WEDNESDAY...

* WHAT...West winds 35 to 45 mph with gusts up to 70 mph expected.

* WHERE...Blaine, Hill and Liberty Counties.

* WHEN...From 6 AM to 9 PM MDT Wednesday.

* IMPACTS...High winds may move loose debris, damage property and 
  cause power outages. Travel could be difficult, especially for 
  high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People are urged to secure loose objects that could be blown around 
or damaged by the wind.

&&

$$

SC

What forecasters said that day

The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Great Falls, MT wrote its last area forecast discussion before this high wind warning went out at Jun 14, 5:20 AM MDT, 3 hours 5 minutes earlier.

Area forecast discussion, Jun 14, 5:20 AM MDT, 3 hours 5 minutes before
Area Forecast Discussion
National Weather Service Great Falls MT
520 AM MDT Tue Jun 14 2022

.SYNOPSIS...

A strong storm will continue to impact the Northern Rockies
through the middle of the work week, bringing mountain snow and
strong winds to most plains locations. Snow is expected to be
especially heavy across the Northern Rocky Mountain Front,
including Glacier National Park, where final snowfall totals by
Wednesday above 5000 feet could be measured by the foot.

&&

.DISCUSSION...

Today through Wednesday night...primary forecast concerns throughout
the period will be winds and mountain snow.

An anomalously strong storm will continue to impact the Northern
Rockies through the middle of the work week, bringing with it a
plethora of hazards/impacts. Height and temperature anomalies with
this storm will continue to run 1 to 3 standard deviations below
normal; which will allow for precipitation to fall as snow (and
accumulate) as low as 5000ft (North Central Montana), 6000ft
(Central Montana), and 7000ft (Southwest Montana) through Wednesday
morning/afternoon. Strong dynamics combined with orographic lift
over the Rocky Mountain Front will promote moderate to heavy
precipitation intensities, with the potential for some of the higher
peaks across Glacier National Park to approach 2 to 3 feet of snow
by Wednesday. A Winter Storm Warning remains in effect for
elevations above 5000ft across the Northern Rocky Mountain Front
through 12z Wednesday as could be very difficult over Marias Pass
and other routes within or adjacent to Glacier National Park due to
the heavy snow and strong winds. Also of concern, dangerous
backcountry conditions will exist, especially for those recreating
in the high country of Glacier National Park due to reduced
visibilities and the cold and wet conditions. High snowfall rates in
the high country will quickly lead to snow covered routes, and could
lead to disorientation. Additionally, Winter Weather Advisories
remain in place through 12z Wednesday for the Southern Rocky
Mountain Front (above 5000ft) and Big Belt and Little Belt Mountains
(above 6000ft) across Central Montana.

Wind speeds, especially between H850 and H700, with this storm
system are also very impressive and will lead to strong surface
winds materializing throughout the period. Anomalies at these levels
will be running 2 to 4 standard deviations above normal, with return
intervals of 10 to 30 years. NBM4.1 probabilistic data continues to
suggest a high (greater than 70% chance) probability that wind gusts
will reach or exceed 48kts across Central and western portions of
North Central Montana through tonight. Furthermore, there exists a
high probability that wind gusts will exceed 56kts along the Rocky
Mountain Front and Glacier County through tonight, with a moderate
(40% to 70% chance) probability that wind gusts exceed 64kts. For
this reason a High Wind Warning remains in effect for Glacier,
Toole, Pondera, Teton, Lewis and Clark, Cascade, Judith Basin,
Fergus, Broadwater, and Meagher Counties through 06z or 12z
Wednesday. A further eastward expansion of this High Wind Warning
may be needed to include Chouteau and Liberty Counties, but I have
held off for now given uncertainty here as probabilistic data was
lower than desired for this timeframe (today through tonight). As
the storm begins to move east and away from the Northern Rockies and
over/across the High Plains on Wednesday, expect the threat for High
Winds to translate east across eastern portions of North Central
Montana. High Wind Watches that were in effect for Liberty, Hill,
Blaine, Chouteau, and Fergus Counties from 12z Wednesday through 03z
Thursday were upgraded to a High Wind Warning given strong
deterministic and probabilistic support of High Winds materializing
at the surface here. - Moldan

Thursday through next Tuesday...brief transient ridging moving over
the Northern Rockies to end the work week will bring drier and well
above normal temperatures to Southwest through North Central Montana.
Another strong storm is then expected to move into the Pacific
Northwest by the weekend, bringing back precipitation chances to
much of the Northern ROckies through the weekend and early next
week. - Moldan

&&

.AVIATION...
520 AM MDT Tue Jun 14 2022 (14/12Z TAF period)

A strong storm will impact the Northern Rockies through the entire
1412/1512 TAF period; bringing widespread mountain obscuration,
mountain wave turbulence, low level wind shear, and periods of rain
to some terminal locations. Wind speeds/gusts over the plains of
Central and North Central Montana were increasing this morning, with
wind speeds expected to increase further and remain strong and gusty
through the evening/overnight hours tonight. Low VFR, with periods
of MVFR, are expected over the next 24 hours across all terminals.
Best chance for rain will exist along and north of the Interstate 90
corridor. - Moldan

Refer to weather.gov/zlc for more detailed regional aviation
weather and hazard information.

&&

.HYDROLOGY...

A flood warning has been issued for all of the Gallatin River from
north of Big Sky to Three Forks. Minor flooding is occurring
around the city of Gallatin Gateway and moderate flooding impacts
are possible around Logan. The flood warning is expected to
continue for the next few days.

A flood advisory has been issued for the Ennis area along the
Madison River. With emergency water releases from Hebgen Dam,
some minor flooding in Lions Park near Ennis is expected. If the
flooding goes into the city of Ennis, a change to a flood warning
might be necessary.

A flood watch has been issued for the Missouri River at Toston.
With the combined runoff from the Madison and Gallatin Rivers,
some flooding is possible near the Missouri River near Toston
later this week.

For the areal flood watch for the Rocky Mountain Front.If
flooding does develop from mountain runoff, it should be confined
closer to the Rocky Mountain Front, as precipitation amounts out
over Eastern Glacier County have been reduced. Brusda

&&

.PRELIMINARY POINT TEMPS/POPS...
GTF  52  43  68  43 /  70  60  20   0
CTB  47  40  62  39 /  80  70  20   0
HLN  54  43  70  45 /  20  30  20   0
BZN  55  40  69  41 /  20  30  20   0
WYS  46  27  57  29 /  70  30  20   0
DLN  52  36  67  41 /  10  20   0   0
HVR  54  44  66  45 /  80  90  80   0
LWT  53  40  64  42 /  20  50  30   0

&&

.TFX WATCHES/WARNINGS/ADVISORIES...
High Wind Warning from 6 AM to 9 PM MDT Wednesday Blaine...
Chouteau...Fergus...Hill...Liberty.

High Wind Warning until midnight MDT tonight Broadwater...
Cascade...Eastern Teton...Fergus...Judith Basin...Meagher.

Winter Weather Advisory until noon MDT Wednesday Broadwater...
Cascade...Judith Basin...Meagher.

High Wind Warning until 6 AM MDT Wednesday Central and Southern
Lewis and Clark...Eastern Glacier...Eastern Pondera...Northern
Rocky Mountain Front...Southern Rocky Mountain Front...Toole.

Flood Watch through Wednesday morning Northern Rocky Mountain
Front.

Winter Weather Advisory until 6 AM MDT Wednesday Southern Rocky
Mountain Front.

Winter Storm Warning until 6 AM MDT Wednesday Northern Rocky
Mountain Front.

&&

http://www.weather.gov/greatfalls

In the hours before

Local storm report, Jun 14, 6:44 AM MDT, 1 hour 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREAT FALLS MT
644 AM MDT TUE JUN 14 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0329 AM     NON-TSTM WND GST 11 WNW AUGUSTA          47.55N 112.61W
06/14/2022  M58 MPH          LEWIS AND CLARK    MT   MESONET

            MESONET STATION TR276 L-C PORTABLE NO. 1.

&&

AM
Local storm report, Jun 14, 8:10 AM MDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREAT FALLS MT
810 AM MDT TUE JUN 14 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0721 AM     NON-TSTM WND GST 3 SW CUT BANK           48.60N 112.37W
06/14/2022  M62 MPH          GLACIER            MT   ASOS

            ASOS STATION KCTB CUT BANK AIRPORT.

&&

AM

The office that day

Everything else NWS Great Falls, MT issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 14, 2:09 AM MDTHigh Wind WarningTFX43 hr
Jun 14, 9:38 AM MDTRiver Flood AdvisoryTFXGallatin24 hr

Nearby

High Wind Warnings in Montana, 2022Every high wind warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.